# SDR ASAA12511311

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 16,580 hours, 5,274 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10436
- Condition: Dirty
- Location: Wx Radar Sys
- Part time: 45,434 hours, 17,092 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"PWS FAIL" ON CAPTAIN`S AND F/O NAVIGATION DISPLAY.  WEATHER RADAR RT CIRCUIT BREAKER TRIPPED.  CLEANED DUST ETC FROM WEATHER RADAR RT MOUNT PER FIM 34-43 TASK 815.  DETERMINED WEATHER RADAR CIRCUIT BREAKER COULD BE RESET PER MM 20-60-01.  AFTER CLEANING AND RESET PWS/WEATHER RADAR SYSTEM, OPS TESTED NORMAL PER MM 34-43-00.  ETOPS GROUND VERIFICATION SUCCESSFUL.
